MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP IM TIBIA JIG; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 HP IM TIBIA JIG; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501203
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Blue knob on the front wasn't locking into place when adjusting the level of resection.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP IM TIBIA JIG
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7927329
Report Number1818910-2018-71068
Device Sequence Number16506288
Product Code NJL
UDI-Device Identifier10603295225119
UDI-Public10603295225119
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR